# SDR SWAA2024052388628

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N8561Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63585
- Aircraft time: 20,833 hours, 10,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PANEL 141FW HAS SMALL CRACK COMMON TO LOWER EDGE<[01] 04 - REPAIRED AFT CARGO PANEL 141FW REF [AMM 25-52-01-300-805-NG (PERMANENT REPAIR FOR MOLDED LINERS; SHROUDS; AND LINERS WITH COMPLEX CURVES)];[02] CORRECT REFERENCE IS 25-52-01-300-804.;[03] CORRECTED REFERENCE
